Recent Issues
Volume 28, 5 issues
Volume 28
Issue 5, 1995–2482
Issue 4, 1501–1993
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496
Volume 27, 9 issues
Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415
Volume 26, 8 issues
Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476
Volume 25, 7 issues
Volume 25
Issue 7, 3257–3753
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546
Volume 24, 7 issues
Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532
Volume 23, 7 issues
Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540
Volume 22, 7 issues
Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644
Volume 21, 6 issues
Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645
Volume 20, 6 issues
Volume 20
Issue 6, 3057–3673
Issue 5, 2439–3056
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627
Volume 19, 6 issues
Volume 19
Issue 6, 3031–3656
Issue 5, 2407–3030
Issue 4, 1777–2406
Issue 3, 1155–1775
Issue 2, 525–1154
Issue 1, 1–523
Volume 18, 5 issues
Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616
Volume 17, 5 issues
Volume 17
Issue 5, 2513–3134
Issue 4, 1877–2512
Issue 3, 1253–1876
Issue 2, 621–1252
Issue 1, 1–620
Volume 16, 4 issues
Volume 16
Issue 4, 1881–2516
Issue 3, 1247–1880
Issue 2, 625–1246
Issue 1, 1–624
Volume 15, 4 issues
Volume 15
Issue 4, 1843–2457
Issue 3, 1225–1842
Issue 2, 609–1224
Issue 1, 1–607
Volume 14, 5 issues
Volume 14
Issue 5, 2497–3000
Issue 4, 1871–2496
Issue 3, 1243–1870
Issue 2, 627–1242
Issue 1, 1–626
Volume 13, 5 issues
Volume 13
Issue 5, 2427–3054
Issue 4, 1835–2425
Issue 3, 1229–1833
Issue 2, 623–1227
Issue 1, 1–621
Volume 12, 5 issues
Volume 12
Issue 5, 2517–2855
Issue 4, 1883–2515
Issue 3, 1265–1882
Issue 2, 639–1263
Issue 1, 1–637
Volume 11, 4 issues
Volume 11
Issue 4, 1855–2440
Issue 3, 1255–1854
Issue 2, 643–1254
Issue 1, 1–642
Volume 10, 4 issues
Volume 10
Issue 4, 1855–2504
Issue 3, 1239–1853
Issue 2, 619–1238
Issue 1, 1–617
Volume 9, 4 issues
Volume 9
Issue 4, 1775–2415
Issue 3, 1187–1774
Issue 2, 571–1185
Issue 1, 1–569
Volume 8, 3 issues
Volume 8
Issue 3, 1013–1499
Issue 2, 511–1012
Issue 1, 1–509
Volume 7, 2 issues
Volume 7
Issue 2, 569–1073
Issue 1, 1–568
Volume 6, 2 issues
Volume 6
Issue 2, 495–990
Issue 1, 1–494
Volume 5, 2 issues
Volume 5
Issue 2, 441–945
Issue 1, 1–440
Volume 4, 1 issue
Volume 3, 1 issue
Volume 2, 1 issue
Volume 1, 1 issue
1
C C Adams ,
A W Reid , Unknotting tunnels in
two-bridge knot and link complements , Comment. Math.
Helv. 71 (1996) 617 MR1420513
2
E Akbas , A
presentation for the automorphisms of the 3-sphere that
preserve a genus two Heegaard splitting , Pacific J.
Math. 236 (2008) 201 MR2407105
3
S Cho , Homeomorphisms
of the $3$–sphere that preserve a Heegaard splitting of genus
two , Proc. Amer. Math. Soc. 136 (2008) 1113 MR2361888
4
S Cho , D
McCullough , Cabling sequences of
tunnels of torus knots , Algebr. Geom. Topol. 9 (2009)
1
5
S Cho , D
McCullough , Constructing knot tunnels using giant
steps arXiv:0812.1382
6
S Cho , D
McCullough , Tunnel leveling, depth, and bridge
numbers arXiv:0812.1396
7
S Cho , D
McCullough , Semisimple tunnels , in preparation
8
S Cho , D
McCullough , Software
9
D Futer , Involutions of
knots that fix unknotting tunnels , J. Knot Theory
Ramifications 16 (2007) 741 MR2341313
10
H Goda , C
Hayashi , Genus two Heegaard splittings of exteriors of
$1$–genus $1$–bridge knots , preprint
11
H Goda , M
Scharlemann , A Thompson , Levelling an
unknotting tunnel , Geom. Topol. 4 (2000) 243 MR1778174
12
L Goeritz , Die
Abbildungen der Brezelfläche und der Volbrezel vom Gesschlect
$2$ , Abh. Math. Sem. Univ. Hamburg 9 (1933) 244
13
C M Gordon ,
On
primitive sets of loops in the boundary of a
handlebody , Topology Appl. 27 (1987) 285 MR918538
14
T Harikae , On the triviality of
bouquets and tunnel number one links , from:
"Proceedings of the Workshop on Graph Theory and Related Topics
(Sendai, 1999)" (2001) 1 MR1874572
15
J Johnson , Bridge
number and the curve complex arXiv:math.GT/0603102
16
J Johnson , A
Thompson , On tunnel number one knots which are not
$(1,n)$ arXiv:J.
Knot Theory Ramifications
17
T Kobayashi ,
A
criterion for detecting inequivalent tunnels for a
knot , Math. Proc. Cambridge Philos. Soc. 107 (1990) 483
MR1041480
18
T Kobayashi ,
Classification of
unknotting tunnels for two bridge knots , from:
"Proceedings of the Kirbyfest (Berkeley, CA, 1998)" (editors J
Hass, M Scharlemann), Geom. Topol. Monogr. 2 (1999) 259
MR1734412
19
M Kuhn , Tunnels of
$2$–bridge links , J. Knot Theory Ramifications 5 (1996)
167 MR1395777
20
D McCullough ,
Virtually
geometrically finite mapping class groups of
$3$–manifolds , J. Differential Geom. 33 (1991) 1
MR1085134
21
Y N Minsky , Y
Moriah , S Schleimer , High distance
knots , Algebr. Geom. Topol. 7 (2007) 1471 MR2366166
22
K Morimoto , M
Sakuma , On unknotting tunnels
for knots , Math. Ann. 289 (1991) 143 MR1087243
23
T Saito , Scharlemann–Thompson
invariant for knots with unknotting tunnels and the distance of
$(1,1)$–splittings , J. London Math. Soc. $(2)$ 71
(2005) 801 MR2132384
24
M Scharlemann ,
Automorphisms of the $3$–sphere that preserve a genus two
Heegaard splitting , Bol. Soc. Mat. Mexicana $(3)$ 10 (2004)
503 MR2199366
25
M Scharlemann ,
There are no
unexpected tunnel number one knots of genus one , Trans.
Amer. Math. Soc. 356 (2004) 1385 MR2034312
26
M Scharlemann , A
Thompson , Unknotting
tunnels and Seifert surfaces , Proc. London Math. Soc.
$(3)$ 87 (2003) 523 MR1990938
27
Y Uchida , Detecting
inequivalence of some unknotting tunnels for two-bridge
knots , from: "Algebra and topology 1990 (Taejon, 1990)"
(editors S H Bae, G T Jin), Korea Adv. Inst. Sci.
Tech. (1990) 227 MR1098731